Criteria for validity of the maximum modulus principle for solutions of linear parabolic systems

Gershon I. Kresin The Research Institute, The College of Judea and Samaria Vladimir G. Maz'ya Department of Mathematics, Linköping University

TBD mathscidoc:1701.332809

Arkiv for Matematik, 32, (1), 121-155, 1992.9
We consider systems of partial differential equations of the first order in$t$and of order 2$s$in the$x$variables, which are uniformly parabolic in the sense of Petrovskii. We show that the classical maximum modulus principle is not valid in$R$^{n}×(0,$T$] for$s$≥2.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 252 downloads ] [ 0 comments ]
@inproceedings{gershon1992criteria,
  title={Criteria for validity of the maximum modulus principle for solutions of linear parabolic systems},
  author={Gershon I. Kresin, and Vladimir G. Maz'ya},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203542563504618},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={1},
  pages={121-155},
  year={1992},
}
Gershon I. Kresin, and Vladimir G. Maz'ya. Criteria for validity of the maximum modulus principle for solutions of linear parabolic systems. 1992. Vol. 32. In Arkiv for Matematik. pp.121-155. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203542563504618.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved